Sudden ED? Your Medications Could be the Cause

Sudden ED? Your Medications Could be the Cause

As men get older, they take medication more often. We’ve all heard a commercial or radio commercial for a drug that lists side effects so quickly that you barely get a chance to understand more than a few of them. Your doctor may not have discussed all the side effects of the new medication with you.

A special health report from Harvard estimates that 25% of all erectile dysfunction is a side effect of medication. If you have erectile dysfunction check out the websites for the medications you are taking for side effects and ask your doctor if there are any known causes of erectile dysfunction as a side effect. Sometimes we do not have a choice as the medicines without side effects are too expensive. If you are taking a medication that can cause erectile dysfunction, you should ask your doctor about alternatives to your current medication.

This Harvard Health article looks at several medications that can cause erectile dysfunction. Others include opioid pain relievers, allergy medications that contain antihistamines, recreational drugs, or any medication that contains pseudoephedrine. Before making any decisions about your medication, it’s important to consult your doctor. Many medications are dangerous if not taken properly.

If you are planning to take erectile dysfunction medications make sure that you consult a doctor as ED drugs may also cause side effects. Some ED medications like Cenforce 200mg, Kamagra, and Vidalista 20mg may cause severe to lethal side effects. Drugs containing nitrates should be avoided at all costs when you plan to take ED medications. In case you are taking other drugs to treat your health condition talk to your doctor if you can stop the medication before you start taking ED drugs. The doctor may reduce the potency of the ED medication or reduce the dosage if you are susceptible to side effects.

Leave a Reply

Your email address will not be published. Required fields are makes.